# SDR CA030613009

- Difficulty date: May 25, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,126 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 212040054007
- Condition: Broken
- Location: M/R Gearbox
- Part time: 11,290 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DAILY CHECK ON THE AIRCRAFT THE ENGINEER NOTICED THAT THE ONE EAR OF THE LIFT LINK SUPPORT ON THE TRANSMISSION SUPPORT CASE WAS BROKEN OFF.  THE TRANSMISSION SUPPORT CASE WAS REPLACED
